Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 50, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 13, 2013, 6:16 PM MDT for Goshen County, Niobrara County, Wyoming. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2013, 6:16 PM MDT (00:16 UTC)
- Expired
- Jun 13, 2013, 7:00 PM MDT
- In force
- 44 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Goshen County, WY, Niobrara County, WY
The radar
The Cheyenne radar (KCYS), 163 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 0.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1977 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
894
WUUS55 KCYS 140016
SVRCYS
WYC015-027-140100-
/O.NEW.KCYS.SV.W.0050.130614T0016Z-130614T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
616 PM MDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
SOUTHEASTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
* UNTIL 700 PM MDT
* AT 612 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RAWHIDE
BUTTES...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RAWHIDE BUTTES...JAY EM...PRAIRIE CENTER AND VAN TASSELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4244 10405 4242 10448 4255 10466 4261 10467
4299 10406
TIME...MOT...LOC 0016Z 254DEG 27KT 4252 10449
HAIL...1.00IN
WIND...60MPH
$$
CLAYCOMB3 follow-up statements
972
WWUS55 KCYS 140026
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
626 PM MDT THU JUN 13 2013
WYC015-027-140100-
/O.CON.KCYS.SV.W.0050.000000T0000Z-130614T0100Z/
GOSHEN WY-NIOBRARA WY-
626 PM MDT THU JUN 13 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
NIOBRARA AND NORTHEASTERN GOSHEN COUNTIES UNTIL 700 PM MDT...
AT 623 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RAWHIDE
BUTTES...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 620 PM...QUARTER SIZED HAIL
WAS REPORTED WITH THIS STORM 17 MILES SOUTHWEST OF LUSK.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRAIRIE CENTER AND VAN TASSELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4299 10406 4245 10406 4246 10452 4263 10462
TIME...MOT...LOC 0024Z 233DEG 40KT 4260 10440
HAIL...1.00IN
WIND...60MPH
$$
CLAYCOMB762
WWUS55 KCYS 140037
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
637 PM MDT THU JUN 13 2013
WYC015-027-140100-
/O.CON.KCYS.SV.W.0050.000000T0000Z-130614T0100Z/
GOSHEN WY-NIOBRARA WY-
637 PM MDT THU JUN 13 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
NIOBRARA AND NORTHEASTERN GOSHEN COUNTIES UNTIL 700 PM MDT...
AT 634 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
PRAIRIE CENTER...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VAN TASSELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4251 10421 4269 10447 4299 10406 4250 10406
TIME...MOT...LOC 0037Z 249DEG 40KT 4263 10420
HAIL...1.00IN
WIND...60MPH
$$
CLAYCOMB712 WWUS55 KCYS 140048 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 648 PM MDT THU JUN 13 2013 WYC015-027-140057- /O.CAN.KCYS.SV.W.0050.000000T0000Z-130614T0100Z/ GOSHEN WY-NIOBRARA WY- 648 PM MDT THU JUN 13 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NIOBRARA AND NORTHEASTERN GOSHEN COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED AREA. LAT...LON 4251 10421 4269 10447 4299 10406 4250 10406 TIME...MOT...LOC 0047Z 233DEG 40KT 4275 10412 $$ CLAYCOMB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:32 PM MDT, 44 minutes earlier.
Area forecast discussion, Jun 13, 5:32 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 532 PM MDT THU JUN 13 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 311 PM MDT THU JUN 13 2013 MAIN FORECAST CHALLENGE AND CONCERN IN THE SHORT TERM IS THE POTENTIAL FOR THUNDERSTORMS THE REMAINDER OF THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS HAVE DEVELOPED OVER CARBON COUNTY THIS AFTERNOON AS EXPECTED. THESE STORMS SHOULD SPREAD NORTHEAST INTO CONVERSE COUNTY BY LATE THIS AFTERNOON. GENERALLY NOT EXPECTING SEVERE WEATHER WITH THESE STORMS GIVEN A LACK OF CAPE BUT GIVEN THEY WILL BE MOVING AT 40 KTS AND INVERTED V SOUNDINGS...GUST 50 TO 60 MPH ARE A GOOD POSSIBILITY WITH MICRO BURST NOT OUT OF THE QUESTION. FARTHER TO THE EAST THE QUESTION IS WHETHER OR NOT STORMS WILL EVEN BE ABLE TO FORM. SOUTH TO SOUTHEAST FLOW IN THE LOW LEVELS AND RATHER SUBSTANTIAL MID LEVEL CLOUDS CUT BACK ON EXPECTED SURFACE HEATING...SUCH THAT THE SURFACE CAP MAY VERY WELL HOLD EAST OF THE LARAMIE RANGE. WILL HAVE TO KEEP CLOSE WATCH THE REST OF THE AFTERNOON AS A HIGH SUN ANGLE THIS TIME OF YEAR CAN QUICKLY WARM THINGS UP AND THERE IS A DECENT AREA OF LOW LEVEL CONVERCENCE ALONG THE LARAMIE RANGE...BUT MOST LIKELY THE CAP EAST OF THE LARAMIE RANGE WILL HOLD. OF COURSE SHOULD STORMS DEVELOP AND BECOMING ROOTED INTO THE BOUNDARY LAYER...SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS WOULD BE LIKELY. ANOTHER AREA OF CONCERN IS WITH THE CONVECTION FORMING OVER THE HIGHER TERRAIN IN COLORADO. THIS CONVECTION IS EXPECTED TO SHIFT NORTHEAST INTO THE PLAINS LATER THIS AFTERNOON. STORMS THAT MOVE INTO THE PLAINS MAY BE ABLE TO REACH THE SOUTHERN NEBRASKA PANHANDLE BY THIS EVENING...ALTHOUGH THE BULK OF THE THUNDERSTORM ACTIVITY SHOULD REMAIN SOUTH OVER NORTHEAST COLORADO. THESE STORMS COULD BE SEVERE WITH STRONG WINDS AND HAIL...EVEN A TORNADO WOULD NOT BE OUT OF THE QUESTION. HAIL THREAT WILL BE SOMEWHAT LIMITED BY 12000 FT AGL FREEZING LEVELS. LOW LEVEL SOUTHEAST FLOW WILL QUICKLY VEER WITH HEIGHT WITH WESTERLY FLOW ALOFT...SO SHOULD BE LOOKING AT 50 KTS OF DEEP LAYER SHEAR SUPPORTIVE OF SUPERCELLS. STORMS SHOULD CONGEAL THIS EVENING...SO MAY BE DEALING WITH A DEVELOPING MCS WITH EMBEDDED SUPERCELLS FOR CONVECTIVE MODE. SHOWER AND THUNDERSTORM THREAT SHOULD END BY MIDNIGHT WITH THE MAIN UPPER LEVEL LOW WELL NORTH INTO CENTRAL MONTANA...WHILE CONVECTION OVER THE PLAINS SHIFTS WELL TO THE EAST. THE WAVE OVER MONTANA WILL DRIVE A COLD FRONT SOUTH AND EAST TONIGHT PUSHING COOLER STABLE AIR INTO THE FORECAST AREA. THIS WILL GENERALLY SHUT DOWN THUNDERSTORM CHANCES FRIDAY...ALTHOUGH THE NAM AND GFS SUGGESTING RETURN FLOW AND ISENTROPIC FORCING NEAR THE COLORADO BOARD BY FRIDAY EVENING. AN ELEVATED WARM FRONT COULD SPREAD A FEW SHOWERS AND THUNDERSTORMS NORTH OVER FAR EASTERN WYOMING AND THE NEBRASKA PANHANDLE FRIDAY EVENING. COULD AGAIN SEE SOME THUNDERSTORM ACTIVITY IN THE PLAINS SATURDAY. .LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY) ISSUED AT 300 PM MDT THU JUN 13 2013 UPPER RIDGE AXIS WILL HOLD TO THE WEST OF THE CWA THROUGH EARLY NEXT WEEK WITH SEVERAL UPPER IMPULSES LIKELY TO PASS THROUGH THE RIDGE AND ACROSS THE REGION. THESE SHOULD COMBINE WITH SOME INSTABILITY TO PRODUCE WIDELY SCATTERED MAINLY LATE DAY SHOWERS AND STORMS OVER THE PLAINS THROUGH TUESDAY. UPPER RIDGE AXIS WILL PASS ACROSS MONDAY WITH SW FLOW ALOFT COMING OVER THE AREA BY WEDNESDAY AND CONTINUING INTO THURSDAY. SFC BOUNDARY SHOULD SHIFT EAST OVER THE HIGH PLAINS WEDS BRINGING IN SOME DRIER AIR THUS PCPN CHANCES SHOULD DROP OFF AT THAT TIME. TEMPERATURES SHOULD BE SEASONAL FOR THE PERIOD. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON) ISSUED AT 529 PM MDT THU JUN 13 2013 VFR CONDITIONS EXPECTED. SOME CONCERN FOR THE KSNY AIRPORT AS LATEST RADAR LOOP SHOWING FAIRLY STRONG TSTMS NEAR AKRON COLORADO MOVING TOWARDS THE NORTHEAST. ON PRESENT TRACK...TSTMS SHOULD PASS JUST SOUTH OF KSNY...SO CONTINUED VCTS WORDING IN THEIR FORECAST. CONVECTION WEST OF THE LARAMIE RANGE SHOULD DIE OFF AT SUNSET WITH LACK OF DAYTIME HEATING. && .FIRE WEATHER... ISSUED AT 134 PM MDT THU JUN 13 2013 A FEW THUNDERSTORMS POSSIBLE THROUGH THIS EVENING THEN DRY THROUGH FRIDAY AFTERNOON. A FEW MORE THUNDERSTORMS POSSIBLE FRIDAY EVENING OVER FAR SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE BUT CHANCES FOR WETTING RAIN MINIMAL. COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. THIS WILL PUSH COOLER DRIER AIR OVER SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE. HUMIDITIES WILL AGAIN PLUMMET WEST OF THE LARAMIE RANGE WITH SINGLE DIGIT MINIMUMS INTO LOWER ELEVATIONS FRIDAY AFTERNOON. TEENS FOR MINIMUM RELATIVELY HUMIDITY EAST OF THE LARAMIE RANGE IN SOUTHEAST WYOMING. LOW HUMIDITY VALUES WILL BE ACCOMPANIED BY GUSTS OF 20 TO 30 MPH FRIDAY AFTERNOON WITH THE STRONGEST WINDS OVER HIGHER ELEVATIONS. FUELS MAY NOT BE SUPPORTIVE OF EXPLOSIVE FIRE GROWTH QUITE YET...BUT RECENT WARM DRY WEATHER MAY PUSH CONDITIONS CLOSE TO CRITICAL. DRY CONDITIONS WILL PERSIST WEST OF THE LARAMIE RANGE THROUGH THE FORESEEABLE FUTURE WHILE EASTERN AREAS MAY SEE HIGHER HUMIDITIES AND THUNDERSTORMS SOME DAYS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...LIEBL LONG TERM...RE AVIATION...CLAYCOMB FIRE WEATHER...LIEBL
Hazardous weather outlook, Jun 13, 10:45 AM MDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1045 AM MDT THU JUN 13 2013 WYZ101>119-141645- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1045 AM MDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS SOUTHEAST WYOMING THIS AFTERNOON AND EVENING. SHOULD THUNDERSTORMS DEVELOP ALONG AND EAST OF THE LARAMIE RANGE...A FEW COULD BECOME SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. WEST OF THE LARAMIE RANGE SEVERE THUNDERSTORMS ARE GENERALLY NOT EXPECTED ALTHOUGH WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE WITH SOME STORMS. STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED WEST OF THE LARAMIE RANGE THIS AFTERNOON. THESE WINDS COULD BE ENHANCED AT TIMES BY PASSING SHOWERS AND THUNDERSTORMS. THOSE TRAVELING WITH HIGH PROFILE VEHICLES OR LIGHT TRAILERS SHOULD USE EXTREME CAUTION ON AREA ROADWAYS...ALLOWING EXTRA TIME TO REACH THEIR DESTINATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-141645- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1045 AM MDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE WESTERN NEBRASKA PANHANDLE LATE THIS AFTERNOON AND THIS EVENING. SHOULD THUNDERSTORMS DEVELOP...SOME COULD PRODUCE LARGE HAIL AND DAMAGING WINDS...AND ISOLATED TORNADOES MAY BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE LIEBL
In the hours before
Special weather statement, Jun 13, 1:32 PM MDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 132 PM MDT THU JUN 13 2013 WYZ104-109-111-112-132200- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- INCLUDING THE CITIES OF...MUDDY GAP...RAWLINS...SINCLAIR... HANNA...BAGGS...DIXON 132 PM MDT THU JUN 13 2013 AT 126 PM MDT...NATIONAL WEATHER SERVICE RADAR INDICATED ISOLATED THUNDERSTORMS OVER WESTERN AND NORTHERN PORTIONS OF CARBON COUNTY IN SOUTHEAST WYOMING. THESE STORMS WERE MOVING NORTHEAST AROUND 45 MPH. WINDS GUSTS UP TO 55 MPH WILL BE POSSIBLE IN THE VICINITY OF THESE STORMS. MOTORIST SHOULD BE PREPARED FOR SUDDEN STRONG WIND GUSTS WERE ENCOUNTERING THESE STORMS. ISOLATED THUNDERSTORMS AREA EXPECTED TO CONTINUE THROUGH THE AFTERNOON. LIEBL
Special weather statement, Jun 13, 3:22 PM MDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 322 PM MDT THU JUN 13 2013 WYZ101-103>105-109>113-132300- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP... MEDICINE BOW...RAWLINS...SINCLAIR...HANNA...ARLINGTON... ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...ENCAMPMENT...RIVERSIDE 322 PM MDT THU JUN 13 2013 AT 320 PM MDT...NATIONAL WEATHER SERVICE RADAR INDICATED ISOLATED THUNDERSTORMS OVER PORTIONS OF CARBON COUNTY...CONVERSE COUNTY...AND NORTHERN LARAMIE COUNTY IN SOUTHEAST WYOMING. THESE STORMS WERE MOVING NORTHEAST AROUND 40 MPH. WINDS GUSTS UP TO 55 MPH WILL BE POSSIBLE IN THE VICINITY OF THESE STORMS. MOTORIST SHOULD BE PREPARED FOR SUDDEN STRONG WIND GUSTS WHEN ENCOUNTERING THESE STORMS. ISOLATED THUNDERSTORMS AREA EXPECTED TO CONTINUE THROUGH THE AFTERNOON. LIEBL
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 5:57 PM MDT | Special Weather Statement | CYS | Laramie | 48 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.